Discussions By Condition: Nerve conditions

Injection then 2 months of Pins and Needles

Posted In: Nerve conditions 0 Replies
  • Posted By: Anonymous
  • January 30, 2007
  • 02:51 PM

I had the contraceptive injection then the next day developed pins and needles in my legs / groin which have lasted for 2 months now.

Do you think the 2 could be connected? The doctor said it is a trapped nerve but im still thinking it is either something serious or the injection hit something it shouldnt have.

Thanks in advance.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?